Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the completeness of a certain metric space with an application to Blaschke's selection theorem


Author: G. Baley Price
Journal: Bull. Amer. Math. Soc. 46 (1940), 278-280
DOI: https://doi.org/10.1090/S0002-9904-1940-07195-2
MathSciNet review: 0002010
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07195-2